# SDR SWAA2018072423748

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM CHORD CORRODED AT BS 340.  R&R CREASE BEAM IAW SRM.
